# SDR SWAA2022053105039

- Difficulty date: May 6, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT STA 540+1; WL 208; LBL1. / [01] REMOVED AND REPLACED FLOOR SUPPORT AT STA 540+1 WL 208 LBL 1 IAW SRM 51-40-02 AND BOEING DWG 143A0060;[02] EDITED FOR PROPER SIGN OFF REQUIREMENT.;[03] VERIFIED;[04] PICKED UP HOLES COMMON TO FLOOR PANEL INSTALLATION IAW SRM 51-40-05;[05] VERIFIED;[06] VERIFIED CORRECTIVE ACTIONS #1; #4.
